Medical Advice on "Orthopedics and Traumatology"



Dr. Atul  Prakash
Hello, Welcome to icliniq.com. From your description, the MRI reports suggest an injury. You did not mention a specific incident or accident that may have lead to a sprain of the ACL. Without a real injury, the knee swelled up again, with the stair ... View thread »

Dr. Anuj Gupta
Hi, Welcome to icliniq.com. This is known as corn and it usually happens after repeated pressure at the same point. You can use either corn tape or Salicylic acid paint over it. you need to apply it daily and that extra skin will peel off daily. ... View thread »

Dr. Lokesh
Hi, Welcome to icliniq.com. This tingling sensation can be due to transient nerve compression. This nerve compression can be due to a muscle spasm or due to abnormalities in the thoracic spine. You should improve your posture and avoid sitting ... View thread »

Dr. Firas  Arnaout
Hello, Welcome to icliniq.com. I have gone through the attachments (attachment removed to protect patient identity) I understand that you are concerned about a lump in your right midfoot on the outer side. The probable cause is a benign bony ... View thread »

Dr. Atul  Prakash
Hello, Welcome to icliniq.com. You described that the pain gets worse on kneeling (direct pressure), which means two or three things: Following the fall, you may have either have had a bone bruise, which is still tender to touch. A ... View thread »

Dr. Atul  Prakash
Hello, Welcome to icliniq.com. Scoliosis is a structural problem and knee pain will not cause this. Arthroscopy can rarely lead to a clot formation but is not necessarily a known risk factor for DVT (deep vein thrombosis) as you are likely to ... View thread »

Dr. Lokesh
Hi, Welcome to icliniq.com. These symptoms suggest that you are having nerve pain. Nerve pain usually requires some special medications. So, I suggest tablet Pregabalin 75 mg twice daily in the morning and at night for 30 days before food. Continue ... View thread »

Dr. Mohan Krishna
Hi, Welcome to icliniq and thanks for the query. She can take SAM or MSM (Any one of them). SAM is a safe medication. It is a cartilage protective drug and will help her improve some of the pain in osteoarthritis. For osteoarthritis: you have to ... View thread »

Dr. Sadaf  Mustafa
Hello, Welcome to icliniq.com. It does seem like osteoarthritis, but I would suggest ruling out rheumatological diseases as well and check vitamin D and repeat it. For your shoulder I would like to know how much is your range of motion ... View thread »

Dr. Akshay Kumar  Saxena
Hello, Welcome to icliniq.com. You have mentioned pain in your heel region. Also you have stated that you are diabetic, hypertensive and overweight. There are actually many causes of pain in the heel region, so it can be due to plantar ... View thread »